# SDR CKSA98383

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 440 RBL 50 UPPER DECK FLOORBEAM WEB CRACKED.  REMOVED DAMAGED WEB IAW B747 SRM 51-30-02.  FABRICATED REPAIR DOUBLERS IAW SRM 53-10-07 FIG 11.  INSTALLED REPAIR IAW SRM 53-10-07 FIG 11.  CORROSION TASK CARD NUMBER C53-210-03.  NON-ROUTINE TASK CARD NUMBER 26171.
